Differential Equations and Dynamical Systems

, Volume 27, Issue 4, pp 515–528 | Cite as

Null Controllability of Nonlinear Fractional Stochastic Large-Scale Neutral Systems

  • T. Sathiyaraj
  • P. BalasubramaniamEmail author
Original Research


This paper is concerned with the problem of null controllability of the newly constructed nonlinear fractional stochastic large-scale neutral systems in the finite dimensional space. In particular, a new set of sufficient conditions are derived based on the concepts of null controllability and under the proved result of the corresponding linear system is null controllable. The results are established by means of the controllability Grammian matrix which is defined by Mittag-Leffler matrix function, Schauder fixed point theorem and the stochastic analysis approach. Finally, an example is provided to illustrate the obtained theoretical result with numerical simulation.


Controllability Fractional differential equation Mittag-Leffler function Stochastic system Large-scale neutral delay systems 

Mathematics Subject Classification

93B05 26A33 34A08 34K40 34K50 



The work of authors are supported by Council of Scientific and Industrial Research, Extramural Research Division, Pusa, New Delhi, India under the grant No. 25/(0217)/13/EMR-II. The authors are grateful to the Editor and anonymous reviewers for their insightful comments and constructive suggestions to improve the quality of the manuscript.


  1. 1.
    Balachandran, K., Balasubramaniam, P., Dauer, J.P.: Local null controllability of nonlinear functional differential systems in Banach space. J. Optim. Theory Appl. 88(1), 61–75 (1996)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Balachandran, K., Park, J.Y., Trujillo, J.J.: Controllability of nonlinear fractional dynamical systems. Nonlinear Anal. 75(4), 1919–1926 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Balasubramaniam, P., Loganathan, C.: Null controllability of nonlinear large-scale neutral systems. Math. Forum. 12, 44–56 (1998)MathSciNetGoogle Scholar
  4. 4.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods (Series on Complexity Nonlinearity and Chaos). World Scientific, Boston (2012)zbMATHCrossRefGoogle Scholar
  5. 5.
    Benchohra, M., Berhoun, F.: Impulsive fractional differential equations with variable times. Comput. Math. Appl. 59(3), 1245–1252 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Chikriy, A.A., Matichin, I.I.: Presentation of solutions of linear systems with fractional derivatives in the sense of Riemann–Liouville, Caputo and Miller–Ross. J Autom Inform Sci. 40(6), 1–11 (2008)CrossRefGoogle Scholar
  7. 7.
    Chukwu, E.N.: On the null-controllability of nonlinear delay systems with restrained controls. J. Math. Anal. Appl. 76(1), 283–296 (1980)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Chukwu, E.N.: Null controllability in function space of nonlinear retarded systems with limited control. J. Math. Anal. Appl. 103(1), 198–210 (1984)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Chen, J., Tang, X.H.: Infinitely many solutions for a class of fractional boundary value problem. Bull. Malays. Math. Sci. Soc. (2) 36(4), 1083–1097 (2013)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gelig, A.: Stability and oscillations of nonlinear pulse-modulated systems. Springer, New York (1998)zbMATHCrossRefGoogle Scholar
  11. 11.
    Haase, M.: The Functional Calculus for Sectorial Operators, Operator Theory: Advances and Applications. Birkhuser, Basel (2006)zbMATHCrossRefGoogle Scholar
  12. 12.
    Kantorovich, L.V., Akilov, G.P.: Functional Analysis. Pergaman Press, Oxford (1982)zbMATHGoogle Scholar
  13. 13.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland, Amsterdam (2006)zbMATHGoogle Scholar
  14. 14.
    Klamka, J.: Stochastic controllability of linear systems with delay in control. Tech. Sci. 55(1), 23–29 (2007)zbMATHGoogle Scholar
  15. 15.
    Kexue, L., Jigen, P.: Laplace transform and fractional differential equations. Appl. Math. Lett. 24(12), 2019–2023 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Liu, Z., Liang, J.: Multiple solutions of nonlinear boundary value problems for fractional differential equations. Bull. Malays. Math. Sci. Soc. (2) 37(1), 239–248 (2014)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Mahmudov, N., Zorlu, S.: Controllability of nonlinear stochastic systems. Int. J. Control. 76(2), 95–104 (2003)zbMATHCrossRefGoogle Scholar
  18. 18.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  19. 19.
    Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1993)zbMATHGoogle Scholar
  20. 20.
    Ren, Y., Dai, H., Sakthivel, R.: Approximate controllability of stochastic differential systems driven by a Lévy process. Int. J. Control. 86(6), 1158–1164 (2013)zbMATHCrossRefGoogle Scholar
  21. 21.
    Rudin, W.: Functional Analysis. Tata McGraw-Hill, New Delhi (1974)zbMATHGoogle Scholar
  22. 22.
    Sakthivel, R., Ganesh, R., Ren, Y., Anthoni, S.M.: Approximate controllability of nonlinear fractional dynamical systems. Commun. Nonlinear Sci. Numer. Simul. 18(12), 3498–3508 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    Sakthivel, R., Ganesh, R., Suganya, S.: Approximate controllability of fractional neutral stochastic system with infinite delay. Rep. Math. Phys. 70(3), 291–311 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Sakthivel, R., Ren, Y.: Approximate controllability of fractional differential equations with state-dependent delay. Results. Math. 63(3–4), 949–963 (2013)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Sakthivel, R., Suganya, S., Anthoni, S.M.: Approximate controllability of fractional stochastic evolution equations. Comput. Math. Appl. 63(3), 660–668 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Zhou, X.F., Wei, J., Hu, L.G.: Controllability of a fractional linear time-invariant neutral dynamical system. Appl. Math. Lett. 26(4), 418–424 (2013)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2016

Authors and Affiliations

  1. 1.Department of MathematicsThe Gandhigram Rural Institute—Deemed UniversityDindigulIndia

Personalised recommendations